There may be additional issues, but to start you have numerous symptoms of being hypothyroid, and that should be first priority. Unfortunately, the doctors have basically followed the general practice of testing for TSH and if it exceeds its range, they call that subclinical hypothyroidism and resist treatment. That was wrong for a lot of reasons. First, TSH is a pituitary hormone affected by so many things that at best it is only an indicator, not a diagnostic, and it should only be considered in relation to more important indicators such as symptoms and levels of the biologically active thyroid hormones, Free T4 and Free T3. Second is that the ranges for FT4 and FT3 are far too broad to be functional for everybody, due to the erroneous assumptions used to establish them. FT4 and FT3 results in the lower part of their range should be suspect as indicating hypothyroidism.
In June, 2015 your TSH was above range, so a FT4 test was done, and it was barely within range, and no FT3 test was done, so nothing was done for you. In Dec. 2016 your TSH and your FT4 were out of range, so the doctor prescribed 15 mg of Armour, which is almost nothing. You continued to have FT4 below range, so in Jan and Mar. your dose was increased to 30 and then 45 mg of Armour. In April, your TSH was in range, your FT4 below range and your doctor said no change in med. Then in May both TSH and FT4 were out of range, so Armour increased to 60 mg.
Contrast your treatment to a good thyroid doctor that will treat clinically, by testing and adjusting FT4 and FT3 as needed to relieve hypo symptoms, without being influenced by resultant TSH levels. Symptom relief should be all important, not just test results, and especially not TSH. I say that about TSH because the majority of hypo patients find that their TSH becomes suppressed when they are taking adequate thyroid med. Note that a suppressed TSH does not automatically mean hyperthyroidism, unless there are hyper symptoms due to excessive levels of FT4 and FT3.
You have made almost no progress because when starting on thyroid med, the TSH will go down, which stimulates less natural thyroid hormone production. Since serum thyroid levels are the sum of both natural thyroid hormone and thyroid med, the net effect is that only when TSH is suppressed enough to no longer stimulate natural thyroid hormone production, will serum thyroid levels reflect further increases in thyroid medication. So that is why your levels have gone nowhere with that very small starting dose and minimal increases in Armour.
I see that you were tested for antinuclear antibodies (ANA), but with your elevated TSH results, why were you not tested for the antibodies of Hashimoto's Thyroiditis? Two tests may be required: Thyroid Peroxidase antibodies (TPO ab) first, and if negative, then Thyroglobulin antibodies (TG ab).
In addition if you will read at least the first two pages of the following link, and more, if your want to get into the discussion and scientific evidence for all that is recommended, you will find in Sugg. 5 on page 2 the tests that should be done. Your results for those tests are inadequate in many areas especially FT4, FT3, Vitamin D, ferritin. You also need to be tested for cortisol and the TPO ab and maybe the TG ab tests.
In addition you can use the link to try and persuade your doctor that your treatment is inadequate, since you still have all those symptoms because your dosage is too low and your FT4 and FT3 levels are too low. And you also need the other tests. If the doctor is unwilling to treat clinically, as described, then you will have to find one that will do so. If you need a good thyroid doctor, then let us know your location and perhaps we can suggest a candidate that has been recommended by other thyroid patients.
There are various causes of hypothyroidism but this one is interesting from an article on Causes of Hypothyroidism...
"Trauma from Accidents or Surgery
Trauma, such as from automobile accidents, surgery, or severe uterine hemorrhage during childbirth can result in Sheeans Syndrome, which is hypopituitarism, and results in hypothyroidism. Cholecystectomy and Hysterectomy, as well as Tonsillectomy, can increase the risk of hypothyroid. Whiplash or neck trauma can cause hypothyroidism."
I have gastritis myself due to autoimmune pernicious anaemia. My gastritis goes by the fancy name autoimmune metaplastic atrophic gastritis (AMAG) apparently. My mother has bile gastritis due to bile sneaking into her stomach due to a weak pyloric sphincter but in her case her gastritis causes severe pain.
I found her pain eventually went away within a year of taking digestive enzyme supplements which contain proteases (enzymes that digest protein) and comes back with a vengeance if she stops taking them! I found an article from Enzyme Stuff entitled "Digestive Disorders and Enzymes" that states:
"there are lots of clinical studies which clearly show that taking proteases significantly speeds up healing of ulcers, gastritis, and wounded tissue."
The two major causes of gastritis are H. pylori bacteria and nonsteroidal anti-inflammatory drugs (NSAIDs). Other causes include a stressful event such as a bad injury, critical illness or major surgery; cocaine abuse; drinking too much alcohol; viruses, parasites, fungi and bacteria other than H. pylori; bile gastritis; autoimmune and environmental metaplastic atrophic gastritis (AMAG and EMAG); eosinophilic gastritis; granulomatous gastritis.
I find it interesting that your FT3 levels are not that bad. yet your FT4 levels are rock bottom or below range.
it is not terribly uncommon with Armour only medication since so much of Armour is T3 and very little T4.
I would talk to your Dr about considering the addition of T4 dose. usually they will start a T4 dose out around 25 to 50 mcg. Smaller is OK but I would advise against starting out at something over 50 since you are already taking Armour.
OH it is VERY important question: Are you taking your Armour BEFORE you have your blood drawn?
If so this will result in a false high level of FT3.
T3 is used VERY quickly. After taking T3 medication, the blood levels increase rapidly to peak at about 4 hours after taking. So if you take your Armour a couple hours before you have your blood drawn, it will show a high amount.
You should have your labs drawn as close as possible to the identical state every time. Such as right away in the morning and without taking any meds. So that your lab results will be comparing apples to apples.
Because T3 ramps up in 4 hours and then starts to dissipate, it is also best advice to take any T3 dose twice daily. That is, take half of it in the morning and the other half in the early afternoon. This way you will help level out the amount of T3 in your blood. As the first dose is starting to wear off when the 2nd dose starts ramping up. Most people try not to take the afternoon dose past about 2 PM as it could cause you some problem getting to sleep at night if taken too late and the T3 is available still in the blood.
You may want to consider allergy free and low inflammatory diet. This is not thyroid related so much as your gastro issues. Gluten free and avoid processed foods. it is worth a try. It sounds pretty uncomfortable so if change in what you eat, not as much how much, may have a larger benefit. Like I said, it may be worth a try.